Talk

Advanced search

Anxiety on BCP?

(1 Post)
lastboxoftampons Fri 25-Jul-08 15:04:32

Just wondering if anyone has experienced this. I never really had a problem with flying until I moved to the UK about 4 years ago. I've since been very anxious in the days even weeks leading up to a flight. I even get nervous when I'm on the ground and a plane flies overhead. I've also been very jumpy - ie if I see sudden movement out of the corner of my eye, I freak out. I've now been off the pill since October for TTC. It's just occurred to me that the last four flights I've taken since, I've been almost completely fine. I've been less jumpy on the whole. I'm beginning to think it was a side effect from the pill. Anyone else experience this??

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now